MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RANGER?; DRUG-ELUTING PERIPHERAL TRANSLUMINAL ANGIOPLASTY CATHETER

BOSTON SCIENTIFIC CORPORATION RANGER?; DRUG-ELUTING PERIPHERAL TRANSLUMINAL ANGIOPLASTY CATHETER
Model Number H74939419502010
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Vascular Dissection (3160)
Date of Event 12/27/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that dissection occurred.The subject underwent treatment with the ranger drug coated balloon and eluvia drug eluting stent on (b)(6) 2024 as a part of the clinical trial.The target lesion was in left proximal superficial femoral artery, left mid superficial femoral artery, and left distal superficial femoral artery, with 5 mm proximal reference vessel diameter and 5 mm distal reference vessel diameter with 250 mm lesion length and 99% stenosis and was classified as tasc ii c lesion.Prior to target lesion treatment with study devices, atherectomy was performed using a non-boston scientific (bsc) atherectomy device.Treatment of target lesion was performed by dilation using 5 mm x 200 mm ranger drug-coated balloon and placement of 6 mm x 120 mm eluvia drug eluting stent, study devices.Following, atherectomy was performed using non-bsc device and post-dilation was performed using 6 mm x 120 mm armada pta balloon.Post procedure, the final residual stenosis was noted to be 20%.On (b)(6) 2024, on the same day of index procedure, post usage of 5 mm x 200 mm ranger drug coated balloon study device, angiography revealed severe flow limiting dissection of grade b in left proximal superficial femoral artery.Subsequently, an attempt was made to shave out the dissection flap and treat with prolonged repeat angioplasty using 5 mm x 200 mm ranger dcb, however, due to flow limiting nature of dissection, 6 x 120 mm eluvia drug eluting stent was placed followed by dilation using 6 mm x 120 mm non-bsc pta balloon.Post treatment, the final residual stenosis was noted to be less than 20% with brisk flow to the ankle with three vessel runoffs.On the same day, the event of dissection was resolved, and the subject was discharged from hospital on clopidogrel.
 
Event or Problem Description
It was reported that dissection occurred.The subject underwent treatment with the ranger drug coated balloon and eluvia drug eluting stent on (b)(6) 2024 as a part of the clinical trial.The target lesion was in left proximal superficial femoral artery, left mid superficial femoral artery, and left distal superficial femoral artery, with 5 mm proximal reference vessel diameter and 5 mm distal reference vessel diameter with 250 mm lesion length and 99% stenosis and was classified as tasc ii c lesion.Prior to target lesion treatment with study devices, atherectomy was performed using a non-boston scientific (bsc) atherectomy device.Treatment of target lesion was performed by dilation using 5 mm x 200 mm ranger drug-coated balloon and placement of 6 mm x 120 mm eluvia drug eluting stent, study devices.Following, atherectomy was performed using non-bsc device and post-dilation was performed using 6 mm x 120 mm armada pta balloon.Post procedure, the final residual stenosis was noted to be 20%.On (b)(6) 2024, on the same day of index procedure, post usage of 5 mm x 200 mm ranger drug coated balloon study device, angiography revealed severe flow limiting dissection of grade b in left proximal superficial femoral artery.Subsequently, an attempt was made to shave out the dissection flap and treat with prolonged repeat angioplasty using 5 mm x 200 mm ranger dcb, however, due to flow limiting nature of dissection, 6 x 120 mm eluvia drug eluting stent was placed followed by dilation using 6 mm x 120 mm non-bsc pta balloon.Post treatment, the final residual stenosis was noted to be less than 20% with brisk flow to the ankle with three vessel runoffs.On the same day, the event of dissection was resolved, and the subject was discharged from hospital on clopidogrel.It was further reported that on (b)(6) 2024, during the treatment of target lesion, dissection of grade c was noted in the left proximal superficial femoral artery due to 5 mm x 200 mm ranger drug coated balloon.

Brand Name
RANGER?
Common Device Name
DRUG-ELUTING PERIPHERAL TRANSLUMINAL ANGIOPLASTY CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
HEMOTEQ AG
adenauerstrasse 15
wuerselen 52146
GM   52146
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key21378512
Report Number2124215-2025-07644
Device Sequence Number3759209
Product Code ONU
UDI-Device Identifier08714729976042
UDI-Public08714729976042
Combination Product (Y/N)Y
Initial Reporter StateMS
Initial Reporter CountryUS
PMA/510(K) Number
P190019
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/11/2026
Device Model NumberH74939419502010
Device Catalogue NumberH74939419502010
Device Lot Number13019H23
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/20/2025
Supplement Date Received by Manufacturer07/03/2025
Initial Report FDA Received Date02/13/2025
Supplement Report FDA Received Date07/29/2025
Date Device Manufactured01/12/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR
Patient SexFemale